# SDR 2014FA0000156

- Difficulty date: March 13, 2014
- Submitted: March 13, 2014
- Operation: General aviation
- Aircraft: N606PP
- Make and model: Cessna 414
- Aircraft serial: 4140416
- Engine: Cont TSIO520NB
- System (JASC): 3210 · Main Landing Gear
- Part: Landing Gear
- Condition: Collapsed
- Location: Left
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT MLG COLLAPSED ON LANDING ROLLOUT.
